lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solvability of infinite systems of third-order differential equations in c0 by Meir-Keeler condensing operators
Iran University of Science and Technology, Iran.
Linnaeus University, Faculty of Technology, Department of Mathematics. Iran University of Science and Technology, Iran. (International Center for Mathematical Modelling in Physics and Cognitive Sciences, Linnaeus University)ORCID iD: 0000-0003-3056-4299
Aligarh Muslim University, India.
2019 (English)In: Journal of Fixed Point Theory and Applications, ISSN 1661-7738, E-ISSN 1661-7746, Vol. 21, no 2, p. 1-16, article id 64Article in journal (Refereed) Published
Abstract [en]

Throughout this work, using the technique of measure of noncompactness together with Meir–Keeler condensing operators, we study the solvability of the following infinite system of third-order differential equations in the Banach sequence space c0 as a closed subspace of ℓ∞ :u′′′i+au′′i+bu′i+cui=fi(t,u1(t),u2(t),...)where fi∈C(R×R,R) is ω -periodic with respect to the first coordinate and a,b,c∈R are constant. Our approach depends on the Green's function corresponding to the aforesaid system and deduce some conclusions relevant to the existence of ω -periodic solutions in Banach sequence space c0 . In addition, some examples are supplied to illustrate the usefulness of the outcome.

Place, publisher, year, edition, pages
Switzerland: Springer, 2019. Vol. 21, no 2, p. 1-16, article id 64
Keywords [en]
Measure of noncompactness, infinite system of third-order differential equations, Darbo-type fixed point theorem, Meir-Keeler condensing operator, Green’s function
National Category
Mathematical Analysis
Research subject
Mathematics, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-82640DOI: 10.1007/s11784-019-0696-9ISI: 000466902000002Scopus ID: 2-s2.0-85065246622OAI: oai:DiVA.org:lnu-82640DiVA, id: diva2:1317224
Available from: 2019-05-22 Created: 2019-05-22 Last updated: 2019-08-29Bibliographically approved

Open Access in DiVA

The full text will be freely available from 2020-05-04 09:06
Available from 2020-05-04 09:06

Other links

Publisher's full textScopusfulltext (read only)

Authority records BETA

Pourhadi, Ehsan

Search in DiVA

By author/editor
Pourhadi, Ehsan
By organisation
Department of Mathematics
In the same journal
Journal of Fixed Point Theory and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 38 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf